RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Rotar', Vladimir Il'ich

Statistics Math-Net.Ru
Total publications: 35
Scientific articles: 34

Number of views:
This page:750
Abstract pages:5272
Full texts:1608
References:119
Professor
Doctor of physico-mathematical sciences
E-mail: ,

http://www.mathnet.ru/eng/person23136
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/247606

Publications in Math-Net.Ru
2007
1. V. I. Rotar', “On edgeworth expansions for dependency-neighborhoods chain structures with strong mixing characteristics”, Teor. Veroyatnost. i Primenen., 52:1 (2007),  21–40  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 52:1 (2008), 108–124  isi  scopus
2005
2. T. A. Belkina, V. I. Rotar', “On optimality in probability and almost surely for processes with communication property. II. Continuous time”, Teor. Veroyatnost. i Primenen., 50:2 (2005),  209–223  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 50:2 (2006), 187–198  isi
3. T. A. Belkina, V. I. Rotar', “On optimality in probability and almost surely for processes with a communication property. I. The discrete time case”, Teor. Veroyatnost. i Primenen., 50:1 (2005),  3–26  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 50:1 (2006), 16–33  isi
1999
4. T. A. Belkina, V. I. Rotar', “On conditions for asymptotic optimality in probability and almost surely in a model of a controlled diffusion process”, Avtomat. i Telemekh., 1999, 2,  46–56  mathnet  mathscinet  zmath; Autom. Remote Control, 60:2 (1999), 183–190  isi
5. I. Rinott, V. I. Rotar', “Some bounds on the rate of convergence in the CLT for martingales. II”, Teor. Veroyatnost. i Primenen., 44:3 (1999),  573–588  mathnet  mathscinet  zmath; Theory Probab. Appl., 44:3 (2000), 523–536  isi
1998
6. Y. Rinott, V. I. Rotar', “Some bounds on the rate of convergence in the CLT for martingales. I”, Teor. Veroyatnost. i Primenen., 43:4 (1998),  692–710  mathnet  mathscinet  zmath; Theory Probab. Appl., 43:4 (1999), 604–619  isi
1996
7. E. L. Presman, V. I. Rotar', “On the law of large numbers for nonlinear functions of several random variables”, Teor. Veroyatnost. i Primenen., 41:3 (1996),  665–672  mathnet  mathscinet  zmath; Theory Probab. Appl., 41:3 (1997), 586–592  isi
1992
8. T. A. Konyukhova, V. I. Rotar', “Controls that are asymptotically optimal in probability and almost surely in a problem on a linear controller”, Avtomat. i Telemekh., 1992, 6,  65–78  mathnet  mathscinet  zmath; Autom. Remote Control, 53:6 (1992), 839–850
9. V. I. Rotar', A. G. Sholomitskii, “A Condition for Convergence of Convolutions”, Teor. Veroyatnost. i Primenen., 37:2 (1992),  410–413  mathnet  mathscinet  zmath; Theory Probab. Appl., 37:2 (1993), 398–401
1991
10. L. V. Kir'yanova, V. I. Rotar', “An estimate for the rate of convergence in the central limit theorem for martingales”, Teor. Veroyatnost. i Primenen., 36:2 (1991),  301–312  mathnet  mathscinet  zmath; Theory Probab. Appl., 36:2 (1991), 289–302  isi
1987
11. L. V. Kir'yanova, V. I. Rotar', “Some remarks on sums of dependent components”, Mat. Zametki, 42:5 (1987),  747–750  mathnet  mathscinet  zmath; Math. Notes, 42:5 (1987), 910–912  isi
1986
12. V. I. Rotar', “Sufficient controls in dynamical stochastic optimization problems”, Mat. Zametki, 40:4 (1986),  542–551  mathnet  mathscinet  zmath; Math. Notes, 40:4 (1986), 812–817  isi
13. L. V. Kiryanova, V. I. Rotar, “A lemma on «corrected» distributions”, Teor. Veroyatnost. i Primenen., 31:4 (1986),  801–805  mathnet  mathscinet  zmath; Theory Probab. Appl., 31:4 (1987), 708–712  isi
1985
14. A. V. Asriev, V. I. Rotar', “On the rate of convergence in the infinite-dimensional central limit theorem for the probability of hitting a parallelepiped”, Teor. Veroyatnost. i Primenen., 30:4 (1985),  652–661  mathnet  mathscinet  zmath; Theory Probab. Appl., 30:4 (1986), 691–701  isi
15. V. I. Rotar', T. L. Šervašidze, “Several estimates for the distributions of quadratic forms”, Teor. Veroyatnost. i Primenen., 30:3 (1985),  549–554  mathnet  mathscinet  zmath; Theory Probab. Appl., 30:3 (1986), 585–590  isi
1984
16. A. V. Asriev, V. I. Rotar', “Estimation of the rate of convergence in the infinite-dimensional central limit theorem for probabilities of hitting a parallelepiped”, Dokl. Akad. Nauk SSSR, 279:1 (1984),  11–12  mathnet  mathscinet  zmath
17. L. V. Osipov, V. I. Rotar', “On an infinite-dimensional central limit theorem”, Teor. Veroyatnost. i Primenen., 29:2 (1984),  366–373  mathnet  mathscinet  zmath; Theory Probab. Appl., 29:2 (1985), 375–383  isi
1983
18. V. I. Rotar', “Conditions for proximity of convolutions, and a nonclassical limit theorem”, Dokl. Akad. Nauk SSSR, 268:6 (1983),  1303–1304  mathnet  mathscinet  zmath
19. M. U. Gafurov, V. I. Rotar', “On the exit of random walk out of the curvilinear domain”, Teor. Veroyatnost. i Primenen., 28:1 (1983),  169–175  mathnet  mathscinet  zmath; Theory Probab. Appl., 28:1 (1984), 179–184  isi
1982
20. V. I. Rotar', “On summation of independent variables in a non-classical situation”, Uspekhi Mat. Nauk, 37:6(228) (1982),  137–156  mathnet  mathscinet  zmath; Russian Math. Surveys, 37:6 (1982), 151–175  isi
1978
21. V. I. Rotar', “Nonclassical estimates of the error of approximation in the central limit theorem”, Mat. Zametki, 23:1 (1978),  143–154  mathnet  mathscinet  zmath; Math. Notes, 23:1 (1978), 77–83
22. V. I. Rotar', “Non-classical estimates of the convergence rate in the multidimensional central limit theorem. II”, Teor. Veroyatnost. i Primenen., 23:1 (1978),  55–66  mathnet  mathscinet  zmath; Theory Probab. Appl., 23:1 (1978), 50–62
1977
23. V. I. Rotar', “Nonclassical estimates of the rate of convergence in the multidimensional central limit theorem. I”, Teor. Veroyatnost. i Primenen., 22:4 (1977),  774–790  mathnet  mathscinet  zmath; Theory Probab. Appl., 22:4 (1978), 755–772
24. N. G. Gamkrelidze, V. I. Rotar', “On the rate of convergence in the limit theorem for quadratic forms”, Teor. Veroyatnost. i Primenen., 22:2 (1977),  404–407  mathnet  mathscinet  zmath; Theory Probab. Appl., 22:2 (1978), 394–397
1976
25. V. I. Rotar', “Some remarks on summing independent variables in the non-classical case”, Teor. Veroyatnost. i Primenen., 21:1 (1976),  128–135  mathnet  mathscinet  zmath; Theory Probab. Appl., 21:1 (1976), 130–137
1975
26. V. I. Rotar', “An extension of the Lindeberg–Feller theorem”, Mat. Zametki, 18:1 (1975),  129–135  mathnet  mathscinet  zmath; Math. Notes, 18:1 (1975), 660–663
27. V. I. Rotar', “On the distribution of a quadratic form of many random variables”, Teor. Veroyatnost. i Primenen., 20:4 (1975),  900–902  mathnet  mathscinet  zmath; Theory Probab. Appl., 20:4 (1976), 880–882
28. V. I. Rotar', “Limit theorems for polylinear forms and quasi-polynomial functions”, Teor. Veroyatnost. i Primenen., 20:3 (1975),  527–545  mathnet  mathscinet  zmath; Theory Probab. Appl., 20:3 (1976), 512–532
1973
29. V. I. Rotar', “Some limit theorems for polynomials of second order”, Teor. Veroyatnost. i Primenen., 18:3 (1973),  527–534  mathnet  mathscinet  zmath; Theory Probab. Appl., 18:3 (1974), 499–507
30. S. V. Nagaev, V. I. Rotar', “On strengthening of Lyapunov type estimates (the case when summands distributions are close to the normal one)”, Teor. Veroyatnost. i Primenen., 18:1 (1973),  109–121  mathnet  mathscinet  zmath; Theory Probab. Appl., 18:1 (1973), 107–119
1971
31. S. V. Nagaev, V. I. Rotar', “On the estimates of Ljapunov type for distributions of sums close to normal”, Dokl. Akad. Nauk SSSR, 199:4 (1971),  778–779  mathnet  mathscinet  zmath
1970
32. V. I. Rotar', “A nonuniform estimate of the speed of convergence in the multidimensional central limit theorem”, Teor. Veroyatnost. i Primenen., 15:4 (1970),  647–665  mathnet  mathscinet  zmath; Theory Probab. Appl., 15:4 (1970), 630–648
33. V. I. Rotar', “On the speed of convergence in the multi-dimensional central limit theorem”, Teor. Veroyatnost. i Primenen., 15:2 (1970),  370–372  mathnet  mathscinet  zmath; Theory Probab. Appl., 15:2 (1970), 354–356
1967
34. V. I. Rotar', “On moments of the time and the value of the first jump over a curvilinear bound”, Teor. Veroyatnost. i Primenen., 12:4 (1967),  755–762  mathnet  mathscinet  zmath; Theory Probab. Appl., 12:4 (1967), 690–695

1976
35. S. V. Nagaev, V. I. Rotar', “Letter to the editors”, Teor. Veroyatnost. i Primenen., 21:1 (1976),  226  mathnet  mathscinet; Theory Probab. Appl., 21:1 (1976), 220

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019